MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 4 MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92129
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain and irritation at the implant site.Subsequently, the patient was placed under general anesthesia on (b)(6) 2023 in order to explant the internal fixture.

Brand Name
BI300 IMPLANT 4 MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key18370363
Report Number6000034-2023-04102
Device Sequence Number20760892
Product Code LXB
UDI-Device Identifier09321502019545
UDI-Public(01)09321502019545(10)175809(17)200731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2023
Report Date (Section F) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Model Number92129
Device Catalogue Number92129
Device Lot Number175809
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2023
Event Location Hospital
Date Report to Manufacturer11/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA12/21/2023